# SDR SWIA201438599

- Difficulty date: June 26, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 34,195 hours, 48,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT BOTTOM OF MAIN CABIN DOOR MISSING.  REPLACED THE EMERGENCY EXIT SIGN COVER AT MCD. OPS CHECKED GOOD.
